# SDR DALA1201143250

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 5,551 hours, 2,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY EXIT PATH LIGHT AT 9ABC INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED SERVICE.
